# SDR JGVR20191220001

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 12,246 hours, 8,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED THREE CORRODED AREAS OF THE EXTERIOR FUSELAGE SKIN, JUST BELOW THE EMERGENCY EXIT OPENING, PERFORMED ULTRASONIC AND EDDY CURRENT INSPECTIONS AND REPORTED RESULTS TO TEXTRON FOR REPAIR DISPOSITION. TREATED, PRIMED AND TOP COATED REPAIR AREAS PER TEXTRON FIELD REPAIR.
